Long-time dynamics of a regularized family of models for homogeneous incompressible two-phase flows Article

Medjo, T. Tachim, Tone, C., Tone, F.. (2015). Long-time dynamics of a regularized family of models for homogeneous incompressible two-phase flows . ASYMPTOTIC ANALYSIS, 94(1-2), 125-160. 10.3233/ASY-151309



cited authors

  • Medjo, T. Tachim; Tone, C.; Tone, F.

publication date

  • 2015

published in

Digital Object Identifier (DOI)

start page

  • 125

end page

  • 160

volume

  • 94

issue

  • 1-2

research area